# SDR DALA2024021201924

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189895) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL UPPER ANGLE STA 767-787 RBL 25 WL 156. REMOVED AND REPLACED INTERCOSTAL UPPER ANGLE STA 767-787 RBL 25 WL 156 AT AFT CARGO PER B737 SRM 51-40-02 AND DWG# 146A8123
